# SDR UPS06448212

- Difficulty date: September 23, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65B096361
- Condition: Corroded
- Location: Bs 979 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CORROSION FOUND AT 1 FASTENER HOLE AT FRAME WEB ATTACH FITTING LOCATED AT BS 979 S38L.  FWD CARGO COMPT BS979 S38L FRAME ATTACHED FTG REPLACED AND INSTALLED IAW SRM 51-10-01 PG 9 AND 51-30-02.
